# SDR DALA2020021071056

- Difficulty date: February 6, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 61,967 hours, 20,480 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 GOUGE ON LH HORIZONTAL STABILIZER LE PANEL NBR 332BL. CORRECTIVE ACTION: SUMMARY OF NRC 00574: GOUGE ON LH HORIZONTAL STABILIZER LE PANEL NBR 332BL. WAS REPAIRED PER B757-300 SRM. (1478892)
